# SDR QXEA2009031600181

- Difficulty date: March 10, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 4,965 hours, 5,113 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Smoke
- Location: Pitot Tube
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDX- AFTER PUSH BACK AND AFTER PITOT HEAT ON, WE NOTICED LIGHT SMOKE BELOW AND OUTSIDE OF FLIGHT DECK WINDOWS. RETURNED TO THE GATE. APPLIED AC EXTERNAL POWER TO ACFT, INSPECTED PITOT TUBES FOR SIGNS OF DAMAGE, NONE NOTED. OPERATED PITOT HEAT FOR APPROX. 5 MINUTES, NO ABNORMALITIES NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
